# SDR ASOA201000600

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE FS 280.00 LBL 9.0 IS CRACKED.  CUT AWAY DAMAGED SECTION OF ANGLE THAT IS CRACKED IAW REO 601R-53-11-138NC. REPAIR NEEDS COMPLETED.  REPAIRED CABIN FLOOR SUPPORT STRUCTURE AT FS 280, LBL 9.0 IAW EC/TC REO 601R-53-11-138.
